# SDR REXA2019050400622

- Difficulty date: May 4, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STR 26L TO 26R AT MAIN AVIONICS COMPARTMENT. (E/E)(TCI:53-20-304). INTERNAL DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STR 26L TO 26R WAS REPLACED PER SRM 51-42-06-001-001-A01.
